3 doctors weighed in:

Loss of vision, earringing, kinda faint when standing up.Too much lisinopril?

3 doctors weighed in
Dr. Melissa Neal
Ophthalmology
1 doctor agrees

In brief: See your doctor

This something that you should be see your doctor about as soon as possible.
There are a list of things that could be causing your symptoms. You should be seen by your doctor or go to the emergency room to be evaluated.

In brief: See your doctor

This something that you should be see your doctor about as soon as possible.
There are a list of things that could be causing your symptoms. You should be seen by your doctor or go to the emergency room to be evaluated.
Dr. Melissa Neal
Dr. Melissa Neal
Thank
Dr. Samuel Barone
Ophthalmology

In brief: Possible

However, you should discuss these symptoms with your primary medical doctor as there are other potential and more serious causes that should be investigated.

In brief: Possible

However, you should discuss these symptoms with your primary medical doctor as there are other potential and more serious causes that should be investigated.
Dr. Samuel Barone
Dr. Samuel Barone
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors